Packing

COLTALIN

Recovery formula for cold, flu and allergy

  • Fast and effective relief of symptoms associated with common cold and flu, including fever, headache, muscular pains, sneezing, runny nose, nasal congestion and sore throat, as well as allergic rhinitis.
  • Aspirin free - less likely to cause gastric discomfort.
  • Contains Vitamin B1 which promotes carbohydrate metabolism and maintains normal functioning of the cardiovascular, nervous and digestive systems.
  • Detail

    Detail

    Reg. No.HC20140022/23

  • Available in packs of 12, 18 and 24 tablets
  • Fast and effective relief of symptoms associated with common cold and flu:

  • Fever
  • Chills
  • Runny nose
  • Nasal congestion
  • Sneezing
  • Headache
  • Muscular pains
  • Sinus pain
  • Sore throat
  • Itchy throat
  • Watery eyes
  • Age: Adults & children over 12 years
    Dosage and Administration:

  • Two tablets every 4 hours
  • Not to exceed 4 doses in 24 hours
  • Each tablet contains: 

    Paracetamol (Acetaminophen) 250mg
    Purpose: Relieves pain & fever

    Chlorpheniramine Maleate 2mg
    Purpose: Relieves allergic symptoms such as runny nose, sneezing, watery eyes and itchy eyes

    Phenylephrine Hydrochloride 5mg
    Purpose: Relieves nasal congestion and eases breathing

    Thiamine Hydrochloride (Vitamin B1) 3mg
    Purpose: Promotes carbohydrate metabolism and maintains normal functioning of the cardiovascular, nervous and digestive systems

    Caffeine Anhydrous 30mg
    Purpose: Improves wakefulness and relieves tiredness caused by cold & flu

  • Ask a doctor or a pharmacist before use if you are old aged, have heart disease, high blood pressure, thyroid disease, diabetes, enlargement of prostate gland or glaucoma.
  • Avoid taking if you are allergic to this product.
  • Do not take when there is a physical change of the product.
  • If you are on medication, consult a doctor or a pharmacist before taking this product.
  • To be taken with care if:
  • you have impaired liver and kidney function
  • you are pregnant or nursing baby
  • When taking this product, avoid
  • driving and operate machinery
  • alcoholic drinks or any alcohol containing drink when taking this product
  • taking other similar cold and flu medicine
  • If symptoms do not improve after taking 3 to 7 days. Consult a doctor or pharmacist.
  • If overdose or serious adverse effect appear, consult a doctor.
  • Keep this drug out of reach of children.
  • Store below 25°C in a dry place in the original foil pack
  • Do not use if the foil pack is broken
  • Product

    Product detail

    More >
    Product finder

    Find the most suitable medicine

    More >